Research ArticleOpen accessPhrase in the titleLyapunov Function for a Dengue Transmission Model where two Species of Mosquitoes are Present: Global StabilityI Ming Tang, Rattiya Sungchasit, Puntani PongsumpunAmerican Journal of Applied Sciences, Vol. 14, Issue 10 · 25 Oct 2017 · 8,274 accessesView PDFCite
15 results for “lyapunov function”
Set a search alertResearch ArticleOpen accessIn the keywordsNew sufficient condition of Discrete-time systems of neural networksManlika Tanusit, Kreangkri RatchagitAmerican Journal of Applied Sciences, Vol. 8, Issue 2 · 28 Feb 2011 · 7,005 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThermal Control of a Greenhouse by Variation in Ventilation Rate using a Fuzzy Parallel Distributed Compensation Controller with an RST Regulator in Each RuleElyes Feki, Amine Chouchaine, Abdelkader MamiAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 27 Apr 2012 · 7,098 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
Research ArticleOpen accessIn the abstractBifurcation and Stability Analysis of a Food Web in a ChemostatS.M. Sohel RanaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 22 Oct 2016 · 7,081 accessesView PDFCite
Research ArticleOpen accessIn the abstractController Based Observer in Switched System with Norm Bounded UncertaintyMongi Besbes, Elyes MaherziAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 11 May 2012 · 6,904 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Control Design of Shunt Flexible AC Transmission System Devices for Damping Power System OscillationPrechanon KumkratugJournal of Computer Science, Vol. 7, Issue 6 · 14 Jun 2011 · 6,599 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Control Design of Series FACTS Devices for Damping Power System OscillationPrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 8, Issue 2 · 28 Feb 2011 · 7,329 accessesView PDFCite